# SDR RAIA00607036

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,194 hours, 17,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3501-PIT-ROW 12 EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND OVERWING EMERGENCY LIGHT, ROW 12, LOOSE.  RESECURED AND OPS CHECKED GOOD.
